Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 281, Number 1

All articles in this issue are freely accessible.

Harish-Chandra modules with the unique embedding property
David H. Collingwood.
Trans. Amer. Math. Soc. 281 (1984), 1-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719657
Zero distribution for pairs of holomorphic functions with applications to eigenvalue distribution
A. A. Shkalikov.
Trans. Amer. Math. Soc. 281 (1984), 49-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719658
Sets of essentially unitary operators
Ridgley Lange.
Trans. Amer. Math. Soc. 281 (1984), 65-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719659
Weighted norm inequalities for strongly singular convolution operators
Sagun Chanillo.
Trans. Amer. Math. Soc. 281 (1984), 77-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719660
An algebraic decomposition of the recursively enumerable degrees and the coincidence of several degree classes with the promptly simple degrees
Klaus Ambos-Spies, Carl G. Jockusch, Richard A. Shore and Robert I. Soare.
Trans. Amer. Math. Soc. 281 (1984), 109-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719661
Further results on convergence acceleration for continued fractions $K(a_{n}/1)$
Lisa Jacobsen.
Trans. Amer. Math. Soc. 281 (1984), 129-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719662
Semidirect products and reduction in mechanics
Jerrold E. Marsden, Tudor Raţiu and Alan Weinstein.
Trans. Amer. Math. Soc. 281 (1984), 147-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719663
A linear homogenization problem with time dependent coefficient
Maria Luisa Mascarenhas.
Trans. Amer. Math. Soc. 281 (1984), 179-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719664
Homologically homogeneous rings
K. A. Brown and C. R. Hajarnavis.
Trans. Amer. Math. Soc. 281 (1984), 197-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719665
Additivity of measure implies additivity of category
Tomek Bartoszyński.
Trans. Amer. Math. Soc. 281 (1984), 209-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719666
Nonlinear stability of asymptotic suction
Milan Miklavčič.
Trans. Amer. Math. Soc. 281 (1984), 215-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719667
$M$-structure in the Banach algebra of operators on $C_{0}(Ω)$
P. H. Flinn and R. R. Smith.
Trans. Amer. Math. Soc. 281 (1984), 233-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719668
James maps, Segal maps, and the Kahn-Priddy theorem
J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor.
Trans. Amer. Math. Soc. 281 (1984), 243-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719669
James maps and $E_{n}$ ring spaces
F. R. Cohen, J. P. May and L. R. Taylor.
Trans. Amer. Math. Soc. 281 (1984), 285-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719670
On some subalgebras of a von Neumann algebra crossed product
Baruch Solel.
Trans. Amer. Math. Soc. 281 (1984), 297-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719671
Extensions of algebraic systems
Awad A. Iskander.
Trans. Amer. Math. Soc. 281 (1984), 309-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719672
Weighted Lebesgue and Lorentz norm inequalities for the Hardy operator
Eric Sawyer.
Trans. Amer. Math. Soc. 281 (1984), 329-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719673
A two weight weak type inequality for fractional integrals
Eric Sawyer.
Trans. Amer. Math. Soc. 281 (1984), 339-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719674
An improved stability result for resonances
Mark S. Ashbaugh and Carl Sundberg.
Trans. Amer. Math. Soc. 281 (1984), 347-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719675
The null space and the range of a convolution operator in a fading memory space
Olof J. Staffans.
Trans. Amer. Math. Soc. 281 (1984), 361-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719676
Approximate subdifferentials and applications. I. The finite-dimensional theory
A. D. Ioffe.
Trans. Amer. Math. Soc. 281 (1984), 389-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719677
Generalized Hua-operators and parabolic subgroups. The cases of $SL(n,C)$ and $SL(n,R)$
Kenneth D. Johnson.
Trans. Amer. Math. Soc. 281 (1984), 417-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 719678